MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER
Model Number AS480
Medical Device Problem Codes Fire (1245); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The united states customer informed agilent application specialist that "a piece of equipment caught fire." following up with the customer, it was noted the customer smelled fire, but did not see it.The sprinkler system activated, and emergency services responded to the scene confirming the sprinkler system has extinguished the fire.Agilent field service engineer (fse), provided pictures that indicate multiple instruments, and laboratory equipment, were damaged by the fire, water, and smoke.Following the fire marshal's investigation a report, nfirs-2, was provided at agilent's request.The report indicates that while the root cause of ignition, and factors contributing to ignition, are unknown; the workstation computer monitor, attached to the autostainer instrument, was determined to be "involved in ignition." it was confirmed there are no injuries reported as a result of the fire.
 
Additional Manufacturer Narrative
This report does not constitute an admission, or a conclusion, by agilent, or its employees, that the device, agilent, or its employees caused or contributed to the event described in the report.Agilent will submit a supplemental report should additional relevant information become available.

Brand Name
AUTOSTAINER LINK 48
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
angela bandy
1834 state highway 71 west
cedar creek, TX 78612
3026338121
MDR Report Key21473148
Report Number3003423869-2025-00016
Device Sequence Number8659037
Product Code KPA
UDI-Device Identifier05700572035497
UDI-Public(01)05700572035497(11)190205
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS480
Device Catalogue NumberAS48030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown